MathSciNet Relay Station
MathSciNet bibliographic data
MR2193547 57M27 (14N35 18G60 57M25 81T30 81T45)
Gukov, Sergei; Schwarz, Albert; Vafa, Cumrun Khovanov-Rozansky homology and topological strings. Lett. Math. Phys. 74 (2005), no. 1, 53–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement